# SDR ASAA1149084

- Difficulty date: February 15, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 65476903
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRANSITION PANEL BETWEEN BS 727E +12 AND BS 767 HAS CORROSION AROUND FASTENER HOLES.  REPLACED WITH NEW PANEL IAW B737 400 SRM 53 60 53.
